Well-quasi-ordering Aronszajn lines
Carlos Martinez-Ranero
págs. 197-211
págs. 213-219
A Cantor set in the plane that is not o-monotone
Ales Nekvinda, Ondrej Zindulka
págs. 221-232
Benjamin Vejnar
págs. 233-253
A Hanf number for saturation and omission
John T. Baldwin, Saharon Shelah
págs. 255-270
An integral formula for entropy of doubly stochastic operators
Bartosz Frej, Paulina Frej
págs. 271-289
Erratum to "Minimal sets of non-resonant torus homeomorphisms" (Fund. Math. 211 (2011), 41-76)
Ferry Kwakkel
pág. 291
© 2008-2025 Fundación Dialnet · Todos los derechos reservados